# SDR NACA200000012

- Difficulty date: July 14, 2000
- Submitted: July 25, 2000
- Operation: Air carrier
- Aircraft: N867TA
- Make and model: Doug DC-6B
- Aircraft serial: 45202
- Aircraft time: 69,355 hours
- Engine: Pwa R2800CB3
- Engine time: 1,291 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356993
- Part serial: A777XDBW
- Condition: Cracked
- Location: Nr 1 Engine
- Part time: 1,291 hours
- Component: Engine, Pwa, R2800CB3
- Component part number: R2800CB3
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

FEATHERED NR 1 ENGINE AT 0025 DUE TO ENGINE ROUGHNESS AND CONTINUOUS BACKFIRING.  SUSPECT NR 6 CYLINDER.  REPLACED NR 6 CYLINDER DUE TO CRACK.
